# SDR 2018FA0000184

- Difficulty date: June 14, 2018
- Submitted: June 16, 2018
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft serial: 2449
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: AR7077M3
- Condition: Defective
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

MAIN STAB TRIM IN FLIGHT INOPERATIVE(HAS BEEN RESET THE CIRCUIT BREAKER AND STILL DOES NOT WORK). REPLACED ACTUATOR ASSEMBLY IAW AMM 27-41-71 AND STABILIZER TRIM ACTUATOR TEST NORMAL OPERATION PERFORMED BY 145 NO,N-014.
